Volume 10,Issue 3,1990 Table of Contents

Other Issues:  


On Certain Groups of Automorphisms of Affine Lie Algebras
  Liu Lishi
  1990,10(3):315-326 [Abstract(1800)]  [View PDF]
Identities on the Dimensions of the Spaces for the Linear Mappings over the Skew Field and its Applications
  Tu Boxun
  1990,10(3):327-332 [Abstract(2021)]  [View PDF]
On the Veldsman's a Problem
  Zhang Xianjun
  1990,10(3):333-334 [Abstract(1765)]  [View PDF]
Characterizations of Artinian Rings and Noetherian Rings
  Wu Zhixiang
  1990,10(3):335-336 [Abstract(1827)]  [View PDF]
Dual Modules of Specific Modules
  Ding Nanging
  1990,10(3):337-340 [Abstract(1735)]  [View PDF]
On Multivalent Functions with Negative and Missing Coefficients
  S.M.Sarangi and Vijaya J.Patil
  1990,10(3):341-348 [Abstract(2017)]  [View PDF]
The Radius of Univalalence of Convex Combinations of Certain Analytic Functions
  B.A.Uralegaddi and H.S.Patil
  1990,10(3):349-354 [Abstract(1827)]  [View PDF]
On the Mean Value of L-Function
  Zhang Wenpeng
  1990,10(3):355-360 [Abstract(1875)]  [View PDF]
On L2-Boundedness of Singular Integral with Oscillating Kernel
  Chen Jiecheng and Xu Han
  1990,10(3):361-365 [Abstract(2730)]  [View PDF]
A Pair of Formulae Generated by Lagrange′s Expansion
  1990,10(3):366 [Abstract(1688)]  [View PDF]
Subordination Preserving Integral Operator
  Yang Guowei
  1990,10(3):367-372 [Abstract(1724)]  [View PDF]
Quasinilpotency of Unicellular Weighted Shifts on lp(I)
  Lü Fang
  1990,10(3):373-375 [Abstract(1652)]  [View PDF]
Asymptotic Normality of Kernel Density Estimates
  Xue Liugen
  1990,10(3):376 [Abstract(1785)]  [View PDF]
Variational Methods In Random Analysis
  Yuan Xianzhi
  1990,10(3):377-381 [Abstract(1875)]  [View PDF]
The Pathwise Connected Components of Path Space on Manifold Mn
  Lu Wenzhao
  1990,10(3):382 [Abstract(2333)]  [View PDF]
Semilinear Parabolic Problem with Deviation Argument in the Time Variable
  Xiang Xiaoling and Yang zhengpin
  1990,10(3):383-392 [Abstract(2118)]  [View PDF]
Distribution and Stability Measure of Influence
  Yang Hu
  1990,10(3):393-398 [Abstract(1821)]  [View PDF]
Some Improved Results on Ellipsoid Algorithm for Linear Programming
  Xu Shurong and Nie Yiyong
  1990,10(3):399-406 [Abstract(1952)]  [View PDF]
Sublinear and Homogeneous Quasiconcavity (Quasiconvexity) Properties of the Optimal Value Function in Parametric Nonlinear Programming
  You Zhaoyong and An Heping
  1990,10(3):407-412 [Abstract(2687)]  [View PDF]
The Best Simultaneous Approximation
  Li Jiangbo
  1990,10(3):413-421 [Abstract(1997)]  [View PDF]
A Note on Pseudo Ideals of Fields
  Zhou Dingxuan
  1990,10(3):422 [Abstract(1653)]  [View PDF]
The interpolation by analytic functions in simply connected region
  Wen Ming
  1990,10(3):423-427 [Abstract(1971)]  [View PDF]
Convergence Domains of a 2-Block AOR Method for Least-Squares Problems
  Shen Guangxing
  1990,10(3):429-432 [Abstract(1751)]  [View PDF]
On the Durrmeyer Operator over Arbitrary Triangles
  Wu Shuntang
  1990,10(3):433-438 [Abstract(2263)]  [View PDF]
A State-Constrained Minimum-Energy Optimal Control Problem for a Steady-State PDE System
  Guanrong Chen
  1990,10(3):439-444 [Abstract(1921)]  [View PDF]
  1990,10(3):445-446 [Abstract(1924)]  [View PDF]
On the Uniqueness of Chromatic polynomial of Generalized wheel Graph
  Dong Fengming
  1990,10(3):447-454 [Abstract(1982)]  [View PDF]
  1990,10(3):455-468 [Abstract(1579)]  [View PDF]
A Note on Symmetric Block Circulant Matrix
  Cao Zhihao
  1990,10(3):469-473 [Abstract(2488)]  [View PDF]
  1990,10(3):474 [Abstract(1878)]  [View PDF]